• Chen, Pengyu (Department of Mathematics Northwest Normal University) ;
  • Kong, Yibo (Department of Mathematics Northwest Normal University) ;
  • Li, Yongxiang (Department of Mathematics Northwest Normal University)
  • Received : 2017.01.02
  • Accepted : 2017.03.07
  • Published : 2018.01.31


This paper is concerned with the global asymptotic stability of strong solutions for a class of semilinear evolution equations with nonlocal initial conditions on infinite interval. The discussion is based on analytic semigroups theory and the gradually regularization method. The results obtained in this paper improve and extend some related conclusions on this topic.


Supported by : NNSFs of China, National Science Foundation


  1. T. Burton, Stability and Periodic Solutions of Ordinary Differential Equations and Functional Differential Equations, Academic Press, Orlando, FL, 1985.
  2. L. Byszewski, Application of properties of the right hand sides of evolution equations to an investigation of nonlocal evolution problems, Nonlinear Anal. 33 (1998), no. 5, 413-426.
  3. L. Byszewski, Existence and uniqueness of a classical solutions to a functional-differential abstract nonlocal Cauchy problem, J. Math. Appl. Stochastic Anal. 12 (1999), no. 1, 91-97.
  4. A. Caicedo, C. Cuevas, G. Mophou, and G. N'Guerekata, Asymptotic behavior of solu-tions of some semilinear functional differential and integro-differential equations with in nite delay in Banach spaces, J. Franklin Inst. 349 (2012), no. 1, 1-24.
  5. X. Chen and J. S. Guo, Existence and asymptotic stability of traveling waves of discrete quasilinear monostable equations, J. Differential Equations 184 (2002), no. 2, 549-569.
  6. P. Chen and Y. Li, Monotone iterative technique for a class of semilinear evolution equations with nonlocal conditions, Results Math. 63 (2013), no. 3-4, 731-744.
  7. C. Corduneanu, Principles of Differential and Integral Equations, Allyn and Bacon, Boston, 1971.
  8. X. Fu and K. Ezzinbi, Existence of solutions for neutral equations with nonlocal condi-tions, Nonlinear Anal. 54 (2003), no. 2, 215-227.
  9. J. K. Hale, Asymptotic Behavior of Dissipative Systems, American Mathematical Soci-ety, Providence, RI, 1988.
  10. D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., vol. 840, Springer-verlag, New York, 1981.
  11. D. Li and Y. Wang, Asymptotic behavior of gradient systems with small time delays, Nonlinear Anal. Real World Appl. 11 (2010), no. 3, 1627-1633.
  12. J. Liang, J. H. Liu, and T. J. Xiao, Nonlocal Cauchy problems governed by compact operator families, Nonlinear Anal. 57 (2004), no. 2, 183-189.
  13. M. McKibben, Discoving Evolution Equations with Applications, Vol. I Deterministic Models, Chapman and Hall/CRC Appl. Math. Nonlinear Sci. Ser., 2011.
  14. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equa-tions, Springer-verlag, Berlin, 1983.
  15. R. Teman, In nite-Dimensional Dynamical Systems in Mechanics and Physics, second ed., Springer-verlag, New York, 1997.
  16. I. I. Vrabie, Existence in the large for nonlinear delay evolution inclusions with nonlocal initial conditions, J. Funct. Anal. 262 (2012), no. 4, 1363-1391.
  17. Z. Wang, Y. Liu, and X. Liu, On global asymptotic stability of neural networks with discrete and distributed delays, Phys. Lett. A 345 (2005), 299-308.
  18. X. Xiang and N. U. Ahmed, Existence of periodic solutions of semilinear evolution equations with time lags, Nonlinear Anal. 18 (1992), no. 11, 1063-1070.
  19. T. J. Xiao and J. Liang, Existence of classical solutions to nonautonomous nonlocal parabolic problems, Nonlinear Anal. 63 (2005), 225-232.
  20. J. Zhu, Y. Liu, and Z. Li, The existence and attractivity of time periodic solutions for evolution equations with delays, Nonlinear Anal. Real World Appl. 9 (2008), no. 3, 842-851.